# SDR ZZDA2012160

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE WING TO BODY FAIRING ATTACHMENT FRAME, STA 832, RBL 0 TO RBL 30, CORROSION.  ACCOMPLISHED ATTACHMENT FRAME SPLICE REPAIR PER B717 SRM 51-70-11.  SEE NR 24221.
